# SDR UALA2013062104318

- Difficulty date: June 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 49,698 hours, 19,675 cycles
- Engine: Iae V2527A5
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Damaged
- Location: Bypass Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PEELING BACK FROM NR 2 ENGINE BYPASS FAN COWL AT 4 O'CLOCK POSITION.  CUT AWAY LOOSE MATERIAL REF MT 78-010 PAR 4.A.   REPAIRED PER AMM, MT-010, MAINTENANCE ACTION 5.
